# SDR 2002FA0000851

- Difficulty date: July 5, 2002
- Submitted: July 23, 2002
- Operation: General aviation
- Aircraft: N43134
- Make and model: Piper PA-34-200
- Aircraft serial: 347450150
- Engine: Lyc O320A2B
- System (JASC): 2400 · Electrical Power System
- Part: Wire
- Condition: Shorted
- Location: Main Power
- Stage of operation: AP
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO LANDING, PILOT REPORTED ELECTRICAL FIRE UNDER INSTRUMENT PANEL.  COCKPIT FILLED WITH SMOKE AND FLAMES WERE NOTED UNDER PANEL BEHIND GLOVE BOX.  PILOT WAS ABLE TO LAND THE AIRCRAFT BUT THE FIRE DESTROYED THE AIRCRAFT.  THE POWER WIRE FROM THE RELAY ON THE FIREWALL WAS BURNED FROM THE RELAY TO THE POINT WHERE IT GOES THROUGH THE FIREWALL.
